The boundary layer problem for certain non-linear ordinary differential equations
Compositio Mathematica, Tome 11 (1953), p. 119-169
@article{CM_1953__11__119_0,
     author = {Bergmann, Howard G.},
     title = {The boundary layer problem for certain non-linear ordinary differential equations},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {11},
     year = {1953},
     pages = {119-169},
     zbl = {0053.38602},
     mrnumber = {58060},
     language = {en},
     url = {http://www.numdam.org/item/CM_1953__11__119_0}
}
Bergmann, Howard G. The boundary layer problem for certain non-linear ordinary differential equations. Compositio Mathematica, Tome 11 (1953) pp. 119-169. http://www.numdam.org/item/CM_1953__11__119_0/

K.O. Friedrichs and J.J. Stoker [1] The Non-linear Boundary Value Problem of the Buckled Plate, American Journal of Mathematics, V. LXIII, 4, October, 1941. | JFM 67.0826.01 | MR 5866 | Zbl 0026.16301

Courant-Hilbert [2] Methoden der Mathematischen Physik. | JFM 63.0449.05 | Zbl 0788.00012

Edward Mcshane [3] Integration.

Richard Courant [4] Differential and Integral Calculus.

E.W. Hobson [5] Theory of Functions of a Real Variable.